# SDR TWAA0006808

- Difficulty date: April 29, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N638TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26205
- Aircraft time: 24,117 hours, 3,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80741
- Condition: Inoperative
- Location: Row 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS BROKEN IN SEAT 18 RT SIDE OF CABIN, AND WAS INOPERATIVE AT ROW 32 RT SIDE.  REPLACED THE LIGHT, (P/N 8074-1), AT ROW 18 AND SECURED THE CONNECTOR AT THE LIGHT FOR ROW 32.  CHECK-C 2-23-00.
